# SDR AALA201703209039

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 25,130 hours, 9,887 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR INSIDE HANDLE IS VERY LOOSE.  TIGHTENED DOOR HANDLE MECHANISM HARDWARE IAW AMM 52-41-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
